Academic
Publications
The number of homeomorphically irreducible trees, and other species

The number of homeomorphically irreducible trees, and other species,10.1007/BF02559543,Acta Mathematica,Frank Harary,Geert Prins

The number of homeomorphically irreducible trees, and other species   (Citations: 38)
BibTex | RIS | RefWorks Download
Journal: Acta Mathematica - ACTA MATH , vol. 101, no. 1, pp. 141-162, 1959
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: